# SDR AALA202209278180

- Difficulty date: September 9, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CABIN FLOOR SUPPORT LOCATED AT BS 540 BETWEEN BL 0 AND LBL 23. REPLACED FLOOR SUPPORT PER AARD 51-00-05-01.
